# SDR VNAA20250529034

- Difficulty date: April 29, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N553NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15333
- Aircraft time: 23,571 hours, 21,063 cycles
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: 601R1342512
- Condition: Corroded
- Location: Aileron Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF RH AILERON BUSHINGS, CORROSION WAS FOUND ON LUG BORE OF R1, R2, R5 AND R6 OF CENTER HINGE FITTINGS AND HINGE LUG INBOARD OF RIGHT AILERON.   LUGS R1 & R6 WERE CLEANED PER CRJ 900 SRM TASK 51-26-00-001-001-A01 CLEANING AND NOT DAMAGE FOUND. LUGS R2 & R5 WERE REPAIRED PER  REO 670-57-61-237 REV --
